Transformation Groups

, Volume 23, Issue 1, pp 101–117 | Cite as


  • N. JACON


We show that the wall crossing bijections between simples of the category Open image in new window of the rational Cherednik algebras reduce to particular crystal isomorphisms which can be computed by a simple combinatorial procedure on multipartitions of fixed rank.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    P. Etingof, V. Ginzburg, Symplectic reection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism, Invent. Math. 147 (2002), 243–348.Google Scholar
  2. [2]
    M. Geck, N. Jacon, Representations of Hecke Algebras at Roots of Unity, Algebra and Applications 15, Springer-Verlag London, London, 2011.Google Scholar
  3. [3]
    T. Gerber, Generalised canonical basic sets for Ariki-Koike algebras, J. Algebra 413 (2014), 364–401.Google Scholar
  4. [4]
    T. Gerber, Triple crystal action in Fock spaces, arXiv:1601.00581 (2016).Google Scholar
  5. [5]
    I. Gordon, I. Losev, On category O for cyclotomic rational Cherednik algebras, J. Eur. Math. Soc. 16 (2014), no. 5, 1017–1079.Google Scholar
  6. [6]
    N. Jacon, C. Lecouvey, Crystal isomorphisms for irreducible highest weight U v(\( \widehat{s{l}_e} \))-modules of higher level, Algebras and Representation Theory 13 (2010), 467–489.Google Scholar
  7. [7]
    N. Jacon, C. Lecouvey, A combinatorial decomposition of higher level Fock spaces, Osaka J. Math. 50 (2013), no. 4, 897–920.Google Scholar
  8. [8]
    M. Jimbo, K. C. Misra, T. Miwa, M. Okado, Combinatorics of representations of Uq(\( \widehat{sl} \)(n)) at q = 0, Commun. Math. Phys. 136 (1991), 543–566.Google Scholar
  9. [9]
    I. Losev, Supports of simple modules in cyclotomic Cherednik categories O, arXiv: 1509.00526 (2015).Google Scholar
  10. [10]
    I. Losev, Rational Cherednik algebras and categorification, arXiv:1509.08550 (2015).Google Scholar
  11. [11]
    P. Shan, Crystals of Fock spaces and cyclotomic rational double affine Hecke algebras, Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), no. 1, 147–182.Google Scholar
  12. [12]
    D. Uglov, Canonical bases of higher-level q-deformed Fock spaces and Kazhdan-Lusztig polynomials, in: Physical Combinatorics (Kyoto, 1999), Progr. Math., Vol. 191, Birkhäuser Boston, Boston, MA, 2000, pp. 249–299.Google Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Université de Reims Champagne-ArdennesUFR Sciences exactes et naturellesReimsFrance
  2. 2.Université François RabelaisFaculté des Sciences et TechniquesToursFrance

Personalised recommendations